I hate being on drugs. I've been on klonopin for 2 months (0.5 mg once a day) and it seems like it's starting to not work anymore. I am going to try and taper off of it slowly, but what do you all recommend for when i start to feel panic? When i do, my entire body gets jittery and weak and i feel awful. I get sweaty and my muscles cramp. Its a vicious cycle because i keep thinking about it when it happens, making it worse. Help me please?
No responses have yet been posted. Add your response to this question.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 3 answers
Panic Disorder - Yea I am on klonopin 1mg 3 times a day but still have panic attacks.and it takes an
Posted 26 Apr 2013 • 2 answers
Posted 29 Mar 2014 • 3 answers
Posted 23 Feb 2015 • 3 answers
Posted 24 Jun 2016 • 1 answer